# SDR CA070306006

- Difficulty date: March 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Damper
- Part number: 498003
- Part serial: EFS0626
- Condition: Malfunctioned
- Location: Nlg
- Part time: 3,750 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING CREW REPORTED AN AIRFRAME VIBRATION.  CREW INDICATED THAT THE VIBRATION DEMINISHED AS THE AIRCRAFT SPEED REDUCED.  AIRCRAFT TAXIIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTION REVEALED LOOSE APEX NUT ON LT SHIMMY DAMPER.  NEW SHIMMY DAMPER AND ASSOCIATED PARTS ARE BEING REPLACED. (TC NR 20070306006)
